# SDR CA130701011

- Difficulty date: June 25, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Lear 60LEAR
- Engine: Pwa PW305A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Power Loss
- Stage of operation: CR
- How discovered: O
- Nature of condition: R, J
- Precautionary procedure: E, A

## Discrepancy

(CAN) DURING FLIGHT, THE ENGINE POWER ROLLED BACK BY 6 PERCENT UNCOMMANDED.  THE ACFT LANDED SAFELY, TROUBLESHOOTING IS ON-GOING.
